Skip to Content

Hi Im using claritin d 12 hour I experienced stomack upset(loose stools).need help?

Responses (1)

suzanne66 12 Mar 2010

It is unlikely to be caused by the Claritin D. Have you eaten anything unusual? Has anyone else around you had similar symptoms?

Drink plenty of fluid to avoid becoming dehydrated.
Foods like rice, dry toast, and bananas can sometimes help with diarrhea.
Avoid over-the-counter antidiarrhea medications unless specifically instructed to use one by your doctor. Certain infections can be made worse by these drugs. When you have diarrhea, your body is trying to get rid of whatever food, virus, or other bug is causing it. The medicine interferes with this.
Get plenty of rest.

You should see your doctor if:

You have blood or pus in your stools or your stool is black
You have abdominal pain that is not relieved by a bowel movement
You have symptoms of dehydration such as light-headedness when sitting or standing up
You have a fever above 101°F
You have foul-smelling or oily-looking stools
You have recently traveled to a foreign country
You have eaten with other people who also have diarrhea
Your diarrhea does not get better in 5 days or worsens before that

See https://www.drugs.com/enc/diarrhea.html for more information.

JMKLI1 15 May 2012

The day I started taking this was the day it all started. I have recently had the same problem (bad) along with terrible body aches and pains and severe insomnia. All meds work differently with different people. I was on it for a few days but had to discontinue after realizing what was making me so sick. Good luck to you!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions